# SDR 07FDEA01440

- Difficulty date: April 11, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING OUTER SKIN SURFACE WITH CORROSION ON T/E AREA 591 RIB 27 REPAIRED PER FEDEX EA  6-5710-106708.    REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "   MAJOR.
